The isomorphism problem for uniserial modules over an arbitrary ring


D'Este G., Kaynarca F., KESKİN TÜTÜNCÜ D.

COMMUNICATIONS IN ALGEBRA, vol.48, no.9, pp.4027-4036, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 9
  • Publication Date: 2020
  • Doi Number: 10.1080/00927872.2020.1754842
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.4027-4036

Abstract

First, we give a partial solution to the isomorphism problem for uniserial modules of finite length with the help of the morphisms between these modules. Later, under suitable assumptions on the lattice of the submodules, we give a method to partially solve the isomorphism problem for uniserial modules over an arbitrary ring. Particular attention is given to the natural class of uniserial modules defined over algebras given by quivers.